Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Sudden hallucinations - call doctor?


  • Please log in to reply
1 reply to this topic

#1 peanutty

peanutty

    Newbie

  • Members
  • Pip
  • 6 posts

Posted 15 March 2012 - 12:40 PM

My father has PD. He was diagnosed 11 years ago. The last time we went to his neurologist, he increased his dosage. That was almost three months ago. Suddenly, my dad is experiencing a marked increase in hallucinations (little people) and his speech has been impaired. His tremors have worsened. This happened once before, and he fell and broke three ribs. I'd like to avoid that happening again, and I'd like my dad to not hallucinate. He has his regularly scheduled appointment in two weeks. However, because my dad and my mom don't want to "bother the doctor," they refuse to move the appointment up. I'm trying to convince them that we should call the doctor asap. They are convinced they don't need to. Does anyone know if a sudden worsening of side effects is reason to call the doctor and notify him (and see him earlier)?

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 4,508 posts
  • LocationUniversity of Florida

Posted 15 March 2012 - 02:18 PM

I would recommend you call and get advice on the phone and/or visit.

Also, here is a link to a blog post on treatment tips for hallucinations:

http://mdc.mbi.ufl.e...-hallucinations

Michael S. Okun, M.D.
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users